Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sweats...
Jan 5, 2002

Hi, I'm on Lamiduvina, Stavudina and Nelfinavir since 1999. I'be been sweating a lot since I started. Nowadays, perspiration seems to increase, mainly while I sleep. I wake up with my pillow and sheets completly wett. Is there any relationship between the meds and this side effect? What can I do? Should I check on something else? Thanks Robert, from South America

Response from Dr. Henry

You don't provide details that may be important (such as your current and past CD4+ T-cell counts, HIV levels, prior history of any HIV related infections, any history of thyroid problems, any fever, any other meds that you are on). I have observed patients you have had that complaint in the absence of any other explanation so that we concluded that the medications were somehow inducing the fever. In those cases we looked for TB, lymphoma, other infections (including parasites), hormonal abnormalities, and reviewed what other medications the patient was taking (such as alternative medications). Despite that evaluation in some patients no explanation was found and a decision had to be made to either put up with the sweats or change/stop medications for a while. KH



Previous
Burning Sensation in Legs - Taking Trizivir
Next
change due to neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement